| Catalog Number |
367988 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k230855.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® sst¿, poor barrier separation was seen with an unspecified number of tubes resulting in recollection.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd received 5 photos for investigation.The photos were reviewed and gel air bubbles was observed in one of the photos.Poor barrier separation was not observed.Complaints for sample quality are under statistical control for the month of december, 2025.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: poor barrier separation.This complaint has been confirmed for gel air bubbles - before use.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.